# SDR 95ZZZX1755

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Part number: 59121251
- Condition: Corrosion
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP, STA XFLS 168.5, AFT LOWER SPAR CAP HAS CORROSION BULGE.  REPAIRED CAP PER DALFORD AVIATION XEA NR X9-57-17, REVISION 2.  AIRCRAFT TT, 54,495 HRS.
